Top 9 Advil Cold and Sinus Pseudoephedrine – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

20 Coated Tablets, Sinus Relief Medicine, Advil Sinus Congestion and Pain, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl

#ad
Advil Respiratory #ad - Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Hsa and fsa eligible product. One package of 20 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl.

Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. Nighttime or daytime sinus medicine for adults and children 12 years and older. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height4.5 Inches
Length4.5 Inches
Width4 Inches
Part Number250465
Model305730199216

2. Advil Respiratory

#ad

50 Count, Fever Reducer with Ibuprofen, HCl & Chlorpheniramine Maleate 4 mg, Phenylephrine, Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets

#ad
Advil Respiratory #ad - Allergy and pain medicine for adults and children 12 years of age and older. Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it.

Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief. One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Fever Reducer and Allergy Relief with Ibuprofen, Pain Reliever, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg. 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

3. Advil

#ad

10 Count, Advil Multi-Symptom Cold & Flu Coated Tablets

#ad
Advil #ad - Temporarily relives these symptoms associated with the common cold or flu: headache; fever; minor body aches and pains; nasal congestion; runny nose; sinus pressure; sneezing.
BrandAdvil #ad
ManufacturerPFIZER CONSUMER HEALTHCAR #ad
Height1 Inches
Length5 Inches
Weight0.1 Pounds
Width10 Inches
Part NumberPF019010

4. Sudafed

#ad

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

#ad
Sudafed #ad - 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.

The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.06 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

5. Advil Respiratory

#ad

Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count

#ad
Advil Respiratory #ad - Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief. Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it.

One package of 50 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl. Nighttime or daytime sinus medicine for adults and children 12 years and older. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. Easy to carry with you, travel size packs. Single dose packets. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Advil congestion relief also treats the pain associated with colds and allergies. Hsa and fsa eligible product.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length5.6 Inches
Weight0.29 Pounds
Width3.5 Inches
Part Number019901
Model305730199018

6. Advil Respiratory

#ad

Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate, 50 Coated Tablets, Cold Medicine for Adults with Ibuprofen

#ad
Advil Respiratory #ad - Uniquely formulated to fight common cold and flu symptoms, fever, nasal swelling, sneezing, sinus pressure, headache, providing nasal congestion, body aches and runny nose relief.

Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Cold medicine for adults available in easy-to-take coated tablet form. For use by people 12 years of age and older. Take one tablet every four hours while symptoms persist. Hsa and fsa eligible product.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

7. Advil

#ad

Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate, 20 Coated Tablets, Cold Medicine for Adults with Ibuprofen

#ad
Advil #ad - For use by people 12 years of age and older. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief.

One bottle of 20 coated tablets of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate. Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sinus pressure, fever, headache, sneezing, body aches and runny nose relief. Hsa and fsa eligible product. Take one tablet every four hours while symptoms persist. Cold medicine for adults available in easy-to-take coated tablet form.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height3.25 Inches
Length0.72 Inches
Width4.25 Inches
Part NumberB07CVZL5P3
Model305730190206

8. Advil

#ad

250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose 2 Dose Equivalent for 8 Hour Pain Relief, 2 Count x 50, Advil Dual Action Coated Caplets with Acetaminophen

#ad
Advil #ad - Advil is a top selling otc pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis.

Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication. Advil dual action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.5

50 packets of 2 advil dual action coated caplets with acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose 2 Dose Equivalent for 8 Hour Pain Relief. The first and only pain relief medication with a combination of acetaminophen and ibuprofen. Pain medicine that provides relief for 8 hours.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.63 Inches
Part NumberF00573014795
ModelF00573014795

9. Rite Aid

#ad

36 Tablets | Sinus Relief, Rite Aid Sinus Pressure and Congestion Non-Drowsy Relief PE, 10mg

#ad
Rite Aid #ad - Non-drowsy: this nasal decongestant and mucus relief medicine won't make your drowsy so you can get through your day. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.

Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Maximum strength: rite Aid's sinus medicine and decongestant is formulated to kick your toughest symptoms to the curb. Compare to sudafed pe congestion: Get the same fast, effective relief as the national brand's congestion medicine.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000809340